# SDR SIMA201727689

- Difficulty date: October 3, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 34,905 hours, 25,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN HAS AREA OF DAMAGE AT FS 985.0 AT STR 27. REPAIRED DAMAGE SKIN AT 985.00 STR 27 IAW ERS-CR-53MAR-2968.
